# SDR IPXA09557693

- Difficulty date: October 7, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N466UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25482
- Aircraft time: 17,956 hours, 11,307 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 R/W INBD MAIN FLAP LWR SURFACE IS CHAFED AT T/E 10 INCH OTBDB OF INBD AFT FLAP OTBD END.  FOUND TO BE OUT OF LIMITS ON CUST CARD NR 823314.  REPAIRED IAW 757-200PF SRM 51-70-10-2R-4 FIG 202.
